# SDR DHL2005742002

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ABORTED START OF ENGINE NR 2 AT KIAD.  DUE TO ABNORMALLY RAPID EGT RISE.  AFTER START LEVER PLACED IN START DETENT THERE WAS A SLIGHT DELAY IN  EGT RISE.  LIMITS WERE NOT EXCEEDED.  SECOND ATTEMPT WAS NORMAL.  PERFORMED ENGINE START ON NR 2 ENGINE PER ASTAR JRH 5.2.  NO ABNORMAL INDICATIONS WERE NOTED DURING ENGINE START.  REF ASTAR JRH B-727 LIMITATIONS CHAPT 4.3.  OPS CHECK OF NR 2 ENGINE IS NORMAL, AND STARTING.
